# SDR FDEA200903140919

- Difficulty date: March 14, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 19,194 hours, 10,329 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A573440087225
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E BOTTOM SKIN CRACKED FWD AND OTBD OF PANEL NR 675FB REPAIRED BY ADDING PLATE DOUBLER IAW EA 6-5710-127918.
